| Catalog Number |
0066204 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/15/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Immucor technical support used a remote electronic connection method on 16jul2018 to assess the instrument test well images in question, which appeared visually negative.The immucor laboratory had previously tested retention product on 12jul2018 which was performing as expected.(b)(4).
Event or Problem Description
On 16jul2018, a customer site reported an unexpectedly negative antibody identification when using capture-r ready-id when used on a galileo echo instrument, when tested on (b)(6) 2018.